Alert archive / California / Small Craft Advisories in 2022

Small Craft Advisory 68, NWS Eureka, CA

June 3, 2022

NWS Eureka, CA issued this small craft advisory at Jun 3, 2022, 8:54 AM PDT. It took effect at Jun 4, 2022, 9:00 AM PDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jun 3, 2022, 8:54 AM PDT (15:54 UTC)
In effect from
Jun 4, 2022, 9:00 AM PDT
Expired
Jun 5, 2022, 6:00 AM PDT
In force
21 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

467 
WHUS76 KEKA 031554
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
854 AM PDT Fri Jun 3 2022

PZZ470-040000-
/O.CON.KEKA.GL.W.0025.220604T1700Z-220605T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
854 AM PDT Fri Jun 3 2022

...GALE WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM PDT
SATURDAY...

* WHAT...South winds 25 to 30 kt with gusts up to 40 kt and seas 
  8 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 10 AM to 9 PM PDT Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-040000-
/O.NEW.KEKA.SC.Y.0068.220604T2200Z-220605T1000Z/
Pt St George to Cape Mendocino out 10 nm-
854 AM PDT Fri Jun 3 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SATURDAY TO 3 AM PDT
SUNDAY...

* WHAT...South winds 15 to 25 kt. Local gusts to 35 kt near Cape
  Mendocino. Steep seas 5 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 3 PM Saturday to 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-040000-
/O.NEW.KEKA.SC.Y.0068.220604T1600Z-220605T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
854 AM PDT Fri Jun 3 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SATURDAY TO 3 AM PDT
SUNDAY...

* WHAT...Southeast winds 15 to 25 kt. Local gusts to 35 kt near
  Cape Mendocino. Steep seas 5 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 9 AM Saturday to 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-040000-
/O.NEW.KEKA.SC.Y.0068.220604T1600Z-220605T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
854 AM PDT Fri Jun 3 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM PDT
SATURDAY...

* WHAT...Southeast winds 20 to 25 kt. Local gusts to 35 kt near
  Cape Mendocino. Steep seas 6 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 9 AM to 9 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
707 
WHUS76 KEKA 032159
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
259 PM PDT Fri Jun 3 2022

PZZ470-040600-
/O.EXT.KEKA.GL.W.0025.220604T1600Z-220605T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
259 PM PDT Fri Jun 3 2022

...GALE WARNING NOW IN EFFECT FROM 9 AM TO 9 PM PDT SATURDAY...

* WHAT...South winds 25 to 30 kt with gusts up to 40 kt and seas 
  8 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 AM to 9 PM PDT Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-040600-
/O.CON.KEKA.SC.Y.0068.220604T2200Z-220605T1000Z/
Pt St George to Cape Mendocino out 10 nm-
259 PM PDT Fri Jun 3 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO
3 AM PDT SUNDAY...

* WHAT...South winds 15 to 25 kt. Local gusts to 35 kt near Cape
  Mendocino. Steep seas 5 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 3 PM Saturday to 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-040600-
/O.CON.KEKA.SC.Y.0068.220604T1600Z-220605T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
259 PM PDT Fri Jun 3 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SATURDAY TO
3 AM PDT SUNDAY...

* WHAT...Southeast winds 15 to 25 kt. Local gusts to 35 kt near
  Cape Mendocino. Steep seas 5 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 9 AM Saturday to 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-040600-
/O.CON.KEKA.SC.Y.0068.220604T1600Z-220605T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
259 PM PDT Fri Jun 3 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT
SATURDAY...

* WHAT...Southeast winds 20 to 25 kt. Local gusts to 35 kt near
  Cape Mendocino. Steep seas 6 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 9 AM to 9 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
418 
WHUS76 KEKA 040331
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
831 PM PDT Fri Jun 3 2022

PZZ470-041145-
/O.CON.KEKA.GL.W.0025.220604T1600Z-220605T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
831 PM PDT Fri Jun 3 2022

...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT
SATURDAY...

* WHAT...South winds 25 to 30 kt with gusts up to 40 kt and seas 
  8 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 AM to 9 PM PDT Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-041145-
/O.CON.KEKA.SC.Y.0068.220604T2200Z-220605T1000Z/
Pt St George to Cape Mendocino out 10 nm-
831 PM PDT Fri Jun 3 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO
3 AM PDT SUNDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 
  4 to 6 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 3 PM Saturday to 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-041145-
/O.CON.KEKA.SC.Y.0068.220604T1600Z-220605T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
831 PM PDT Fri Jun 3 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SATURDAY TO
3 AM PDT SUNDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 9 AM Saturday to 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-041145-
/O.CON.KEKA.SC.Y.0068.220604T1600Z-220605T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
831 PM PDT Fri Jun 3 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT
SATURDAY...

* WHAT...Southeast winds 20 to 25 kt with gusts up to 35 kt and 
  seas 6 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 9 AM to 9 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
313 
WHUS76 KEKA 040952
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
252 AM PDT Sat Jun 4 2022

PZZ470-041800-
/O.EXT.KEKA.GL.W.0025.220604T1500Z-220605T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
252 AM PDT Sat Jun 4 2022

...GALE WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO 9 PM PDT
THIS EVENING...

* WHAT...South winds 25 to 35 kt with gusts up to 40 kt and seas 
  6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 8 AM this morning to 9 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-041800-
/O.EXT.KEKA.SC.Y.0068.220604T1600Z-220605T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
252 AM PDT Sat Jun 4 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
11 PM PDT THIS EVENING...

* WHAT...Southeast winds 20 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 9 AM this morning to 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-041800-
/O.CON.KEKA.SC.Y.0068.220604T2200Z-220605T1000Z/
Pt St George to Cape Mendocino out 10 nm-
252 AM PDT Sat Jun 4 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT SUNDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 35 kt and seas 
  4 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 3 PM this afternoon to 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-041800-
/O.CON.KEKA.SC.Y.0068.220604T1600Z-220605T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
252 AM PDT Sat Jun 4 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 3 AM PDT SUNDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and 
  seas 4 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 9 AM this morning to 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
161 
WHUS76 KEKA 041547
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
847 AM PDT Sat Jun 4 2022

PZZ470-050000-
/O.CON.KEKA.GL.W.0025.000000T0000Z-220605T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
847 AM PDT Sat Jun 4 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WHAT...Southeast winds 25 to 35 kt with gusts up to 40 kt and 
  seas 6 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-050000-
/O.CON.KEKA.SC.Y.0068.220604T2200Z-220605T1000Z/
Pt St George to Cape Mendocino out 10 nm-
847 AM PDT Sat Jun 4 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT SUNDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 35 kt and seas 
  4 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 3 PM this afternoon to 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-050000-
/O.CON.KEKA.SC.Y.0068.220604T1600Z-220605T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
847 AM PDT Sat Jun 4 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and 
  seas 4 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-050000-
/O.CON.KEKA.SC.Y.0068.220604T1600Z-220605T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
847 AM PDT Sat Jun 4 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...Southeast winds 20 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
161 
WHUS76 KEKA 042105
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
205 PM PDT Sat Jun 4 2022

PZZ470-050400-
/O.CON.KEKA.GL.W.0025.000000T0000Z-220605T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
205 PM PDT Sat Jun 4 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WHAT...Southeast winds 25 to 35 kt with gusts up to 40 kt and 
  seas 6 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-050515-
/O.CON.KEKA.SC.Y.0068.220604T2200Z-220605T1000Z/
Pt St George to Cape Mendocino out 10 nm-
205 PM PDT Sat Jun 4 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 35 kt and seas 
  4 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-050515-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-220605T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
205 PM PDT Sat Jun 4 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and 
  seas 4 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-050515-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-220605T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
205 PM PDT Sat Jun 4 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...Southeast winds 20 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
685 
WHUS76 KEKA 050342
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
842 PM PDT Sat Jun 4 2022

PZZ470-051145-
/O.EXP.KEKA.GL.W.0025.000000T0000Z-220605T0400Z/
/O.EXB.KEKA.SC.Y.0068.220605T0400Z-220605T1300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
842 PM PDT Sat Jun 4 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PDT SUNDAY...
...GALE WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...

* WHAT...South winds 20 to 30 kt with occasional gusts up to 35 
  kt and seas 7 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 6 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-051145-
/O.EXT.KEKA.SC.Y.0068.000000T0000Z-220605T1300Z/
Pt St George to Cape Mendocino out 10 nm-
842 PM PDT Sat Jun 4 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT SUNDAY...

* WHAT...South winds 15 to 25 kt with gusts up to around 30 kt 
  and seas 6 to 10 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 6 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-051000-
/O.EXT.KEKA.SC.Y.0068.000000T0000Z-220605T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
842 PM PDT Sat Jun 4 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-051000-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-220605T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
842 PM PDT Sat Jun 4 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and 
  seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
983 
WHUS76 KEKA 050955
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
255 AM PDT Sun Jun 5 2022

PZZ455-051100-
/O.EXP.KEKA.SC.Y.0068.000000T0000Z-220605T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
255 AM PDT Sun Jun 5 2022

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...


$$

PZZ475-051100-
/O.EXP.KEKA.SC.Y.0068.000000T0000Z-220605T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
255 AM PDT Sun Jun 5 2022

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...



$$

PZZ450-051300-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-220605T1300Z/
Pt St George to Cape Mendocino out 10 nm-
255 AM PDT Sun Jun 5 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY
THIS MORNING...

* WHAT...South winds 10 to 15 kt and seas 5 to 7 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 6 AM PDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-051300-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-220605T1300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
255 AM PDT Sun Jun 5 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY
THIS MORNING...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and seas 
  7 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 6 AM PDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 3, 4:58 AM PDT, 3 hours 56 minutes earlier.

Area forecast discussion, Jun 3, 4:58 AM PDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
458 AM PDT Fri Jun 3 2022

.SYNOPSIS...Periods of light rain or drizzle will continue north of
Cape Mendocino into tonight. More significant rain will spread into
the area from the NW late tonight and on Saturday ahead of an
approaching front. This rain will be more widespread and beneficial.
Showers will linger on Sunday, with drier and warmer weather expected
next week.

&&

.DISCUSSION...An upper low continues to meander of the Pacific NW
coast. A weak frontal system is bringing light rain and drizzle to
areas mostly N of Cape Mendocino early this morning. This will
continue off and on through much of the day, mainly across Del Norte
County. Rainfall amounts will increase a bit later this afternoon and
overnight across the N, but general accumulations of less than a
tenth of an inch are expected (with locally higher amounts closer to
a quarter of an inch). Temperatures will be mild, ranging from the
mid 50s across the northern mountains to the upper 70s across the
interior S.

A more substantial front will approach the area from the NW on
Saturday, accompanied by better chances of heavier, area-wide
rainfall. The heaviest rains will impact the N 2/3 of the area from
midday Saturday through Saturday night, with showers lingering into
Sunday. Rainfall totals from both fronts will range from around 2
inches across the Del Norte County mountains to around a quarter of
an inch across Southern Lake County. The gradient of rainfall amounts
from N to S will be more gradual than many of the spring rain
events, with much-needed rainfall of over one inch is expected into N
Mendocino County. SE to S breezes down the coastal mountain slopes
will reduce rainfall rates early in the evolution of this event, with
areas from Humboldt Bay to the Eel River Delta potentially not quite
reaching an inch of rain. Instability still appears to be limited
with this system, and thunderstorms are not expected.

Next week is expected to trend warmer and mostly dry, as a ridge of
high pressure builds northward over California. With the upper low
remaining quasi-stationary over the Gulf of Alaska, there is still
the possibility that a trough could track a bit farther S toward the
area to give us a glancing blow of light rainfall across the N. /SEC

&&

.AVIATION...A weak passing front generated some light rain drizzle
along the coast in the early morning hours. IFR to LIFR CIGS and VIS
took hold amid the light precipitation. The effects of a nearing
trough will keep light precipitation chances in the form of light
rain or drizzle for portions the coast today. Ceilings will
eventually lift today with a deepening marine layer, but HREF is
holding high probabilities of lingering low visibilities and ceilings
through most of the morning with the light precipitation. Conditions
may struggle more to improve around CEC.

&&

.MARINE...Light winds and small seas will prevail for most of the
waters through the afternoon with a small mid period westerly swell
and 3 foot long period southerly swell. Winds will begin a southerly
shift throughout the day as a trough nears, strengthening in the
evening. Southerly winds will rapidly pick up Saturday morning to
around 20 to 30 kts, with gusts up to 39 kts in the Northern Outer
zone where a Gale Warning is now in place. Advisory level to near
gale winds will exist elsewhere in varying coverage. Winds will
diminish on Sunday behind the front before northerlies return and
increase on Monday.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...
     Gale Warning from 10 AM to 9 PM Saturday for PZZ470.

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Jun 3, 5:06 AM PDT, 3 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
506 AM PDT Fri Jun 3 2022

CAZ101>112-041215-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
506 AM PDT Fri Jun 3 2022

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Rain will spread across the area on Saturday and continue through
Saturday night, with lingering showers into Sunday. Total rainfall
amounts will range from nearly 2 inches across the mountains of Del
Norte County to around an inch elsewhere. Rain will combine with oil
on roadways to make for slick driving conditions. Some standing water
is possible on roadways will poor drainage.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ113>115-041215-
Southeastern Mendocino Interior-Northern Lake-Southern Lake-
506 AM PDT Fri Jun 3 2022

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Rain will spread into the area Saturday afternoon and continue
through Saturday night, with lingering showers into Sunday. Total
rainfall amounts average between a quarter and a half inch. Rain
will combine with oil on roadways to make for slick driving
conditions.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

SEC

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 2:19 AM PDTGale WarningEKA43 hr

Nearby

Small Craft Advisories in California, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.